# SDR GUUA95255022810B

- Difficulty date: February 28, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 27,880 hours, 32,556 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 1016100196
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED RIGHT ELEVATOR TORQUE TUBE EXFOLIATED.  REPLACED RIGHT ELEVATOR TORQUE TUBE.
